Daniilidis, A., & Salas, D. (2022). A determination theorem in terms of the metric slope. Proceedings of the American Mathematical Society, 150(10), 4325–4333. https://doi.org/10.1090/proc/15958
E105 - Institut für Stochastik und Wirtschaftsmathematik
-
Zeitschrift:
Proceedings of the American Mathematical Society
-
ISSN:
0002-9939
-
Datum (veröffentlicht):
1-Okt-2022
-
Umfang:
9
-
Verlag:
AMER MATHEMATICAL SOC
-
Peer Reviewed:
Ja
-
Keywords:
critical value; determination of a function; Metric slope
en
Abstract:
We show that in a metric space, any continuous function with compact sublevel sets and finite metric slope is uniquely determined by the slope and its critical values.